# SDR DALA2024020601620

- Difficulty date: February 6, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N128DN
- Make and model: Airbus A321-211
- Aircraft serial: 10300
- Aircraft time: 7,285 hours, 2,994 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Leaking
- Location: Wing
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1028 - DIV - TO PHX DUE TO AIR R WING LEAK ECAM MESSAGE. CORRECTIVE ACTION: FOUND LEAK AT CLAMP BETWEEN OZONE CONVERTER AND FLOW CONTROL VALVE, AND AT CLAMP BETWEEN ACM AND SECONDARY HEAT EXCHANGER. REPLACED SEALS. LEAK CHECK GOOD. (LP 5398286)
